A problem related to asymptotic attainability in the mean

Chentsov AG & Baklanov A (2014). A problem related to asymptotic attainability in the mean. Doklady Mathematics 90 (3): 762-765. DOI:10.1134/S1064562414070333.

Full text not available from this repository.
Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Doklady Mathematics; 90(3):762-765 (November 2014)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:50
Last Modified: 23 Feb 2016 08:55
URI: http://pure.iiasa.ac.at/10789

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313